# SDR USAA970347

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 345
- Part time: 41,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION ON THE TOP SURFACE OF THE FLOORBEAM 20 INCHES AT STATION 345 BL 0 TO LBL 21.  INSTALLED REPAIR ANGLES PER REPAIR DOCUMENT SRM 53-00-51.  (M)
